# SDR A6WA200940414

- Difficulty date: July 16, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 11,043 hours, 10,380 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON SELECTION OR GEAR UP RECEIVED GEAR DISAGREE AFTER 30 SEC WOW INPUT CAUTION WOW OUTPUT STATUS MSG, WOW INPUT CAUTION, WOW INPUT STATUS MSG, NOSE GEAR DIDN`T RETRACT, MAIN GEAR RETRACTED NORMAL.  C/W QRH RECEIVED 3 GREEN INDICATION.  GEAR DISAGREE CLEARED.  BOTH WOW MESSAGES REMAINED ON UNTIL TOUCHDOWN.  FOUND NLG AND LT MLG STRUT EXTENSIONS LOW.  SERVICED NOSE AND LT MLG STRUTS IAW AMM 12-12-32 PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-30-00, CHECKS GOOD.  (K)
